# SDR SWAA2023112114305

- Difficulty date: October 24, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED STA 540 FWD CARGO COMPARTMENT 2023-659184<[01] TOOL USED P/N 45MG S/N 221860711 DUE DATE 07/NOV/23;[02] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 232017609; DUE DATE: 22-SEP-24.;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 25 JAN 24; P/N P3015GOES00000 S/N 142811019 DUE DATE 25 JAN 24;[04] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[05] PERFORMED PERMANENT REPAIR ON STRINGER 26L BTW BS500D TO BS540 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 53-00-03-2R-1 REPAIR 1  SEE INDIVIDUAL SIGN-OFF BELOW;[06] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
